# SDR EE4Y2023022417245

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 27,978 hours, 23,093 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 19015490004
- Part serial: UNK
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AT ENGINE #1 AFT PYLON MOVABLE FAIRING SKIN WITH CRACK. WAS REPAIRED FOLLOWING EMBRAER REAPAIR INSTRUCTIONS UNDER ETD2022-190-037760 REV A AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
